I am on HRT since April. A .1 patch of Vivelle was too much. I am maintaining on 1/4 sometimes 1/2 of the patch. Should I then reduce my progesterone 10 mgs. that I take for the first 10 days of the month and by how much?
It is a little difficult to say without knowing the dose and type of progesterone. In general, you can likely reduce the amount of progesterone by 1/2 in parallel to the reduction in estrogen. However, in most cases people should not have any problems if the current progesterone dose is retained.
Once you are happy with the estrogen dosage, try the lower progesterone dose and see how you feel. If it not as good, go back to the original progesterone dose and talk with your doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.